MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Blurred Vision (2137); Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 05/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage(bathroom).(b)(4).Manufacturer contacted customer on a follow-up call to ensure the customer's condition since the initial call; customer's condition improved, and no longer experiencing symptoms.Customer spoke to physician via phone on (b)(6) 2018 and physician requested customer to go to quest to obtain glucose blood lab work on (b)(6) 2018.No hospitalization or medical attention reported.Customer was also informed by physician to eliminated sugar, carbs from diet and also to increase legumes and increase water intake.Results for blood lab work will be received on (b)(6) 2018.Customer satisfied with the replacement product.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with all the results obtained.The expected fasting blood glucose test result range is 95-190 mg/dl.The customer did report symptoms of blurry vision, increase urination and increase thirst, increased hunger.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the bathroom.The test strip lot manufacturer's expiration date is 01/19/2019 and open vial date is unknown.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7582787
Report Number1000113657-2018-00630
Device Sequence Number19335770
Product Code NBW
UDI-Device Identifier00096295129489
UDI-Public(01)00096295129489
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4948
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2018
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1